On the reconstruction index of permutation groups: general bounds

Siemons, Johannes and Maynard, Philip (2005) On the reconstruction index of permutation groups: general bounds. Aequationes Mathematicae, 70 (3). pp. 225-239. ISSN 0001-9054

[img]
Preview
PDF (On_the_reconstruction_index_of_permutation_groups-general_bounds-2005.pdf)
Download (203kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 01 Dec 2005
Last Modified: 11 Aug 2020 23:32
URI: https://ueaeprints.uea.ac.uk/id/eprint/17486
DOI: 10.1007/s00010-005-2799-1

Actions (login required)

View Item View Item